November  2018, 17(6): 2283-2307. doi: 10.3934/cpaa.2018109

On pressure stabilization method for nonstationary Navier-Stokes equations

1. 

Department of Mathematics, University of Tsukuba, Tennodai 1-1-1, Tsukuba, Ibaraki, 305-8571, Japan

2. 

Graduate School of Pure and Applied Sciences, University of Tsukuba, Tennodai 1-1-1, Tsukuba, Ibaraki, 305-8571, Japan

* Corresponding author

Received  May 2017 Revised  January 2018 Published  June 2018

Fund Project: The first author was partially supproted by JSPS Grant-in-aid for Scientific Research (C) #15K04946.

In this paper, we consider the nonstationary Navier-Stokes equations approximated by the pressure stabilization method. We can obtain the local in time existence theorem for the approximated Navier-Stokes equations. Moreover we can obtain the error estimate between the solution to the usual Navier-Stokes equations and the Navier-Stokes equations approximated by the pressure stabilization method.

Citation: Takayuki Kubo, Ranmaru Matsui. On pressure stabilization method for nonstationary Navier-Stokes equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2283-2307. doi: 10.3934/cpaa.2018109
References:
[1]

F. Brezzi and J. Pitkäranta, On the stabilization of finite element approximations of the Stokes equations, in W. Hackbush, editor, Efficient Solutions of Elliptic Systems, Note on Numerical Fluid Mechanics, Braunschweig, 10 1984.  Google Scholar

[2]

A. P. Calderon, Lebesgue spaces of differentiable functions and distributions, Proc. Symp. in Pure Math, 4 (1961), 33-49.   Google Scholar

[3]

R. Denk, M. Hieber and J. Prüss, $ \mathcal{R} $-boundedness Fourier multipliers and problems of elliptic and parabolic type, Memories of the American Mathematical Society, 788 (2003).  Google Scholar

[4]

Y. Enomoto and Y. Shibata, On the $ \mathcal{R} $-sectoriality and the initial boundary value problem for the viscous compressible fluid flow, Funkcialaj Ekvacioj, (2013), 441-505.   Google Scholar

[5]

Y. EnomotoL.v. Below and Y. Shibata, On some free boundary problem for a compressible barotropic viscous fluid flow, Ann Univ. Ferrara, 60 (2014), 55-89.   Google Scholar

[6]

G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations, Vol. Ⅰ: Linear Steady Problems, Vol. Ⅱ: Nonlinear Steady Problems, Springer Tracts in Natural Philosophy, Springer Verlag New York, 38, 39 (1994), 2nd edition (1998).  Google Scholar

[7]

S. A. Nazarov and M. Specovius-Neugebauer, Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems, Differential and Integral Equations, 17 (2004), 1359-1394.   Google Scholar

[8]

A. Prohl, Projection and Quasi-Compressiblility Methods for Solving The Incompressible Navier-Stokes Equations, Advances in Numerical Mathematics, 1997.  Google Scholar

[9]

Y. Shibata, Generalized resolvent estimates of the Stokes equations with first order boundary condition in a general domain, Journal of Mathematical Fluid Mechanics, (2013), 1-40.   Google Scholar

[10]

Y. Shibata and T. Kubo, (Japanease) [Nonlinear partial differential equations] Asakura Shoten, 2012. Google Scholar

[11]

Y. Shibata and S. Shimizu, On the maximal $ L_p-L_q $ regularity of the Stokes problem with first order boundary condition: model problems, The Mathematical Society of Japan, 64 (2012), 561-626.   Google Scholar

[12]

L. Weis, Operator-valued Fourier multiplier theorems and maximal $ L_p $-regularity, Math.Ann., 319 (2001), 735-758.   Google Scholar

show all references

References:
[1]

F. Brezzi and J. Pitkäranta, On the stabilization of finite element approximations of the Stokes equations, in W. Hackbush, editor, Efficient Solutions of Elliptic Systems, Note on Numerical Fluid Mechanics, Braunschweig, 10 1984.  Google Scholar

[2]

A. P. Calderon, Lebesgue spaces of differentiable functions and distributions, Proc. Symp. in Pure Math, 4 (1961), 33-49.   Google Scholar

[3]

R. Denk, M. Hieber and J. Prüss, $ \mathcal{R} $-boundedness Fourier multipliers and problems of elliptic and parabolic type, Memories of the American Mathematical Society, 788 (2003).  Google Scholar

[4]

Y. Enomoto and Y. Shibata, On the $ \mathcal{R} $-sectoriality and the initial boundary value problem for the viscous compressible fluid flow, Funkcialaj Ekvacioj, (2013), 441-505.   Google Scholar

[5]

Y. EnomotoL.v. Below and Y. Shibata, On some free boundary problem for a compressible barotropic viscous fluid flow, Ann Univ. Ferrara, 60 (2014), 55-89.   Google Scholar

[6]

G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations, Vol. Ⅰ: Linear Steady Problems, Vol. Ⅱ: Nonlinear Steady Problems, Springer Tracts in Natural Philosophy, Springer Verlag New York, 38, 39 (1994), 2nd edition (1998).  Google Scholar

[7]

S. A. Nazarov and M. Specovius-Neugebauer, Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems, Differential and Integral Equations, 17 (2004), 1359-1394.   Google Scholar

[8]

A. Prohl, Projection and Quasi-Compressiblility Methods for Solving The Incompressible Navier-Stokes Equations, Advances in Numerical Mathematics, 1997.  Google Scholar

[9]

Y. Shibata, Generalized resolvent estimates of the Stokes equations with first order boundary condition in a general domain, Journal of Mathematical Fluid Mechanics, (2013), 1-40.   Google Scholar

[10]

Y. Shibata and T. Kubo, (Japanease) [Nonlinear partial differential equations] Asakura Shoten, 2012. Google Scholar

[11]

Y. Shibata and S. Shimizu, On the maximal $ L_p-L_q $ regularity of the Stokes problem with first order boundary condition: model problems, The Mathematical Society of Japan, 64 (2012), 561-626.   Google Scholar

[12]

L. Weis, Operator-valued Fourier multiplier theorems and maximal $ L_p $-regularity, Math.Ann., 319 (2001), 735-758.   Google Scholar

[1]

Vladimir Chepyzhov, Alexei Ilyin, Sergey Zelik. Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1835-1855. doi: 10.3934/dcdsb.2017109

[2]

Imed Bachar, Habib Mâagli. Singular solutions of a nonlinear equation in a punctured domain of $\mathbb{R}^{2}$. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 171-188. doi: 10.3934/dcdss.2019012

[3]

Guoyuan Chen, Yong Liu, Juncheng Wei. Nondegeneracy of harmonic maps from $ {{\mathbb{R}}^{2}} $ to $ {{\mathbb{S}}^{2}} $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3215-3233. doi: 10.3934/dcds.2019228

[4]

Yu-Zhao Wang. $ \mathcal{W}$-Entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2441-2454. doi: 10.3934/cpaa.2018116

[5]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020246

[6]

Gyula Csató. On the isoperimetric problem with perimeter density $r^p$. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2729-2749. doi: 10.3934/cpaa.2018129

[7]

Xiaopeng Zhao. Space-time decay estimates of solutions to liquid crystal system in $\mathbb{R}^3$. Communications on Pure & Applied Analysis, 2019, 18 (1) : 1-13. doi: 10.3934/cpaa.2019001

[8]

Yuhui Chen, Ronghua Pan, Leilei Tong. The sharp time decay rate of the isentropic Navier-Stokes system in $ {\mathop{\mathbb R\kern 0pt}\nolimits}^3 $. Electronic Research Archive, , () : -. doi: 10.3934/era.2020099

[9]

Van Hoang Nguyen. A simple proof of the Adams type inequalities in $ {\mathbb R}^{2m} $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (10) : 5755-5764. doi: 10.3934/dcds.2020244

[10]

Shengbing Deng. Construction solutions for Neumann problem with Hénon term in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2233-2253. doi: 10.3934/dcds.2019094

[11]

Lakehal Belarbi. Ricci solitons of the $ \mathbb{H}^{2} \times \mathbb{R} $ Lie group. Electronic Research Archive, 2020, 28 (1) : 157-163. doi: 10.3934/era.2020010

[12]

Clark Butler, Kiho Park. Thermodynamic formalism of $ \text{GL}_2(\mathbb{R}) $-cocycles with canonical holonomies. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020356

[13]

Teresa Alberico, Costantino Capozzoli, Luigi D'Onofrio, Roberta Schiattarella. $G$-convergence for non-divergence elliptic operators with VMO coefficients in $\mathbb R^3$. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 129-137. doi: 10.3934/dcdss.2019009

[14]

Weiwei Ao, Chao Liu. Asymptotic behavior of sign-changing radial solutions of a semilinear elliptic equation in $ \mathbb{R}^2 $ when exponent approaches $ +\infty $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (8) : 5047-5077. doi: 10.3934/dcds.2020211

[15]

Fengshuang Gao, Yuxia Guo. Infinitely many solutions for quasilinear equations with critical exponent and Hardy potential in $ \mathbb{R}^N $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (9) : 5591-5616. doi: 10.3934/dcds.2020239

[16]

Ali Hyder, Juncheng Wei. Higher order conformally invariant equations in $ {\mathbb R}^3 $ with prescribed volume. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2757-2764. doi: 10.3934/cpaa.2019123

[17]

Juntao Sun, Tsung-fang Wu. The effect of nonlocal term on the superlinear elliptic equations in $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3217-3242. doi: 10.3934/cpaa.2019145

[18]

Yaotian Shen, Youjun Wang. Degenerate coercive quasilinear elliptic equations with subcritical or critical exponents in $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4667-4697. doi: 10.3934/cpaa.2020197

[19]

Abdeladim El Akri, Lahcen Maniar. Uniform indirect boundary controllability of semi-discrete $ 1 $-$ d $ coupled wave equations. Mathematical Control & Related Fields, 2020, 10 (4) : 669-698. doi: 10.3934/mcrf.2020015

[20]

Ziqing Yuan, Jianshe Yu. Existence and multiplicity of positive solutions for a class of quasilinear Schrödinger equations in $ \mathbb R^N $$ ^\diamondsuit $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020281

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (108)
  • HTML views (158)
  • Cited by (0)

Other articles
by authors

[Back to Top]